U.S. doctors online nowAsk doctors free
United Kingdom
A 35-year-old male asked:

I took a sex pill by the name of cialis. after 4 days i had hard spontaneous priapism erections that lasted for 5 days. why does my penis feel numb?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
Question?: First- how many Cialis tablets did you take? Second- priapism refers to a painful, sustained erection and if in fact, it lasted for 5 days (??)-you would no longer have a penis. The numbness requires examination and certainly abstaining sexually for at least 10 days. ....( sure you can!) I suggest a urology consultation.

Similar questions

United Kingdom
A 35-year-old male asked:

I took 1 sex pill by the name of cialis.After 4 days I had stuttering priapism erections that lasted for 5 days.Why penis feel numb.I had 2 erections ?

1 doctor answer1 doctor weighed in
Dr. Thomas Wright
Phlebology 30 years experience
See a doctor: If you have priapism you should seek medical treatment treatment immediately. failure to treat and reduce erection can lead to complications such as permanent damage to the penis
Last updated Mar 14, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.